Conditions for convergence of the Mellin-Barnes integral for solution to system of algebraic equations | Научно-инновационный портал СФУ

Conditions for convergence of the Mellin-Barnes integral for solution to system of algebraic equations

Тип публикации: статья из журнала

Год издания: 2014

Ключевые слова: Algebraic equations, Convergence, Mellin-Barnes integral

Аннотация: In the article we consider the Mellin-Barnes integral that corresponds to a monomial function of a solution to a system of n algebraic equations in n unknowns. We obtain the necessary condition for the convergence domain of the integral to be non empty. For n = 2 we prove that this condition is also sufficient. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 7, Is. 3

Номера страниц: 339-346

Авторы

  • Kulikov V.R. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russian Federation)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.